# SDR SWAA2024102143672

- Difficulty date: September 30, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#16 A-043 AFT CARGO COMPARTMENT RH 'Z' ANGLE CORRODED STA 727B TO 767 RBL 22 WL 156<[01] EVALUATED AREA ON AFT CARGO COMPARTMENT RH 'Z' STA 727B TO 767 RBL 22 WL 156 ANGLE WITH ORIGINAL THICKNESS 0.040'; REMAINING 0.031'; LOSS OF 0.009'; WERE IS A MAXIMUM OF 0.10T ON ALLLOWABLE DAMAGE. THEREFORE; IS OUT OF LIMITS I.A.W SRM 53-00-53-1A-2. TOOL USED 44292 DUE 02/NOV/2024. REPAIRED AND INSTALLED NEW RH ZEE CHANNEL SIDEPLATE BY TWO SECTIONS FROM STA 727 TO 767 RBL 22 WL 156 AND SPLICE SIDEPLATE IS LOCATED IN  STA 727F + 10.75' I.A.W. SRM 53-00-53-2R-5.;[02] AUDIT C/W
